I have PMR. Anyone experience blood shot eyes and now some yellow as well? I’m on 9 prednisone weaning down 1 each month
Blood shot eyes: I have PMR. Anyone experience... - PMRGCAuk
Bloodshot eyes - very common side effect of Pred - the tiny capillaries are susceptible to leaking in the same way that lots of people have issues with red marks or extreme bruising on their skin - particularly arms, legs.
Yellowing could be a sign of jaundice - have you had liver checked recently? That could be associated with Pred. Sure other with medical experience will comment in due course.
There is something in the air here my eyes have been bad for well over a week.
I have had similar for a month and my doctor gave me antibiotic drops last month which helped some but if I missed a dose, it was right back to bad again.
In frustration, I searched the net for anything helpful. Finally, I found good information on something called Blepharitis. If you google it, there are lots of medical sites that at least explain what it is. I don't remember exactly where I found the self-treatment advice, but I know it was on HealthUnlocked. I just searched for Blepharitis.
As long as I do the at-home treatment as advised, my eyes are the best they have been in all these years! (Still have the floaters caused by GCA though!)
Hope you get your eyes sorted soon!